# SDR EE4Y2021071613390

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N92NB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 38,011 hours, 18,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003924003
- Condition: Nicked
- Location: Zone 100
- Part time: 38,011 hours, 18,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

LOWER FWD FUSELAGE, BETWEEN FR15 AND FR17, BETWEEN STRINGER 20L AND STRINGER 23L, EXISTING SKIN REPAIR WITH UPPER LAST ROW FASTENERS OVER SUB-STRUCTURE ON STRINGER 21L. FURTHERMORE, THE REPAIR IS COMMON TO 4EA LIGHTNING STRIKES LOCATED AT FR14+240MM ABOVE STRINGER 21L. NOTE: THE SKIN WAS REPAIRED AS PER EMBRAER TECHNICAL DISPOSITION ETD2021-190-020177 DATED JUL 01, 2021 (REF: JOB: A1K020 NON ROUTINE ITEMS: 1-27 AND 1-101).
